# SDR UALA2011080804145

- Difficulty date: August 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 60,623 hours, 8,613 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Valve
- Condition: Unsecure
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE.  FUEL SYSTEM IS CONTINUALLY BEING WRITTEN UP FOR FUEL IMBALANCE.  THE SCAVENGE SYSTEM HAS BEEN CHECKED ON CH1904 WITH NO FAULTS FOUND, PLEASE ACCOMPLISH A REFUEL-JETTISON & FUEL FEED MANIFOLD LEAK TEST WITH REFERENCE TO MM. IF REQUIRED MM FOR CHECKING THE FUEL FEED MANIFOLD AND COUPLINGS. DO NOT CLEAR THIS ITEM WITHOUT POSITIVE FINDINGS FOR THE CAUSE OF THE FUEL IMBALANCE. THE LEFT ENGINE IS CONSUMING MORE FUEL THAN THE RIGHT ENGINE, FUEL IMBALANCE EXCEEDS THIS DIFFERENCE. CALL SAMC BEFORE CLEARING THIS ITEM. FOUND RT SCAVENGE SYS WITH A B-NUT NOT SECURED. RECONNECTED & RPLC'D RT OUTLET FLOAT VLV. COMPLETE SYS TEST PER MM, SYS CKS GOOD.
